# SDR GTIA030263

- Difficulty date: February 23, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN, STATION 180 LBL 13 INCHES TO 38 INCHES FLOOR SUPPORT CORRODED.  REMOVED FLOOR SUPPORT AT STATION 180 LBL 13 - LBL 38.  FABRICATED NEW FLOOR SUPPORT AT STATION 180 LBL 13 - LBL 38.  INSTALLED FLOOR SUPPORT.  (M)
